| Catalog Number |
TRM-560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported, a right side implant exchange, due to the patient's concern with the product.Patient later reported, rupture.Device remains implanted.
Event or Problem Description
Patient reported a right side implant exchange due to the patient's concern with the product.Patient later reported rupture.Device has been explanted, not replaced.